MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) MODIFICATION TO CONTOUR POLARIS URETERAL STENT; STENT, URETERAL

BOSTON SCIENTIFIC - COSTA RICA (COYOL) MODIFICATION TO CONTOUR POLARIS URETERAL STENT; STENT, URETERAL
Model Number UNK323
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.It was reported the device was not used past its expiry.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris loop was used for a stent replacement procedure on an unknown date.According to the complainant, several weeks post stent placement, the polaris loop stent had migrated.It had slid out of the kidney and went too far into the ureter and was removed entirely with the use of forceps.The patient had to have a new stent implanted.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient's condition at the conclusion of the procedure was reported to be "stable".
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris¿ loop was used for a stent replacement procedure on an unknown date.According to the complainant, several weeks post stent placement, the polaris¿ loop stent had migrated.It had slid out of the kidney and went too far into the ureter and was removed entirely with the use of forceps.The patient had to have a new stent implanted.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient's condition at the conclusion of the procedure was reported to be "stable".

Brand Name
MODIFICATION TO CONTOUR POLARIS URETERAL STENT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7047101
Report Number3005099803-2017-03495
Device Sequence Number13895506
Product Code FAD
UDI-Device Identifier08714729765349
UDI-Public08714729765349
Combination Product (Y/N)N
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNK323
Device Catalogue Number155-211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2017
Supplement Date Received by Manufacturer04/07/2018
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;